Vol 8 No 1 (1968): Lithuanian Mathematical Journal

Vol 8 No 1 (1968)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1968-03-15

Front Matter

Cover
Abstract views 29 | Article downloads (PDF) 1
1-6
PDF

Articles

A. Bakštys
Über die Grenzverteilungen von multiplikativen zahlentheoretischen Funktionen
Abstract views 25 | Article downloads (PDF) 13
5-20
PDF
A. Bikelis
On the multivariate characteristic functions
Abstract views 26 | Article downloads (PDF) 11
21-39
PDF
E. Vilkas
Existence of efficient-equilibrium point of vector optimization
Abstract views 21 | Article downloads (PDF) 11
41-45
PDF
B. Grigelionis
On the uniqueness conditions of solution of Bellman’s equation
Abstract views 21 | Article downloads (PDF) 10
47-52
PDF
V. Kolchin
A class of limit theorems for conditional distributions
Abstract views 28 | Article downloads (PDF) 21
53-63
PDF
A. Kondratjuk
Extremalindikator der ganzen Funktionen mit positiven Nullstellen. II
Abstract views 19 | Article downloads (PDF) 11
65-85
PDF
G. Laptev
Strong elliptic equations of second order in Hilbert space
Abstract views 18 | Article downloads (PDF) 11
87-99
PDF
A. Nagelė | S. Strelitz
Das Verhalten holomorphen im Kreise Lösungen einer Differentialgleichung erster Ordnung
Abstract views 19 | Article downloads (PDF) 9
109-125
PDF
L. Petrosjan
Differential games with independent motions
Abstract views 19 | Article downloads (PDF) 22
127-136
PDF
V. Pipiras | V. Statulevičius
Asymptotic expansions for the sums of independent random variables
Abstract views 21 | Article downloads (PDF) 12
137-151
PDF
L. Saulis
On the large deviations for the densities
Abstract views 19 | Article downloads (PDF) 16
153-163
PDF
V. Tėvelis
On the growth of a periodic meromorphic function with simple poles
Abstract views 18 | Article downloads (PDF) 11
165-173
PDF
Hoang huu Nhu
The estimation of the stability of the characterization of the exponential distribution
Abstract views 18 | Article downloads (PDF) 10
175-177
PDF
R. Jasilionis
The properties of the equilibrium solutions of one class of the complex problems
Abstract views 20 | Article downloads (PDF) 10
179-184
PDF
I. Jačiauskas
The differential duels
Abstract views 20 | Article downloads (PDF) 9
185-191
PDF
P. Survila
Über grosse Abweichung für diskreten Zufallsgrößen
Abstract views 18 | Article downloads (PDF) 11
317-330
PDF

Back Matter

Contents
Abstract views 26 | Article downloads (PDF) 3
192-198
PDF